MathSciNet Relay Station
MathSciNet bibliographic data
MR1902826 53A05
Ivanov, V. V. An analytic conjecture of Carathéodory. (Russian) Sibirsk. Mat. Zh. 43 (2002), no. 2, 314--405, ii; translation in Siberian Math. J. 43 (2002), no. 2, 251–322
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement